Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on Tamoxifen and have been taking Alli Weight loss aid but wanted to change to Garcinia Cambogia since it looks like its more healthier (no artificial ingredients, fillers, etc....) but didn't know if there were any side effects.

Loading...

Miss? Have you been diagnosed with Breast cancer? Tamoxifen is an oral anti-estrogen used to treat women with estrogen receptor positive breast cancer. It is taken once daily and blocks the estrogen receptor on cancer and normal cells.

Garcinia Cambogia is a weight loss medication.

Reply

Loading...


Hi, the answer to your questions is: Yes. Was diagnosed with breast cancer but now cancer free although I need to continue taking the tamoxifen for another 4 years. I understand that Garcinia Cambogia is a weight loss medication but I wanted to make sure that while taking the Tamoxifen there were no side effects.
Reply

Loading...


Also I forgot to add that on the Tamoxifen prescription and/or indications it states: Herbal products may interact with this drug. Discuss with doctor.
Reply

Loading...

Daisy, did you ever find out the answer to this?  I would like to know too. thanks Susan.

Reply

Loading...

have you gotten this answer? I am taking tamoxifen as well but seem to be gaininv weught since I have been taking it. Before having ti take it I took garcinia cambogia and would like to start taking it again...to lose weight. But are there side effects taking tamoxifen and garcinia cambogia?
Reply

Loading...

Do you have any updates with this one Daisy? I am just curious if you'd take Garcinia cambogia while on tamoxifen? Thanks.

Reply

Loading...


Does anyone have an answer to this? I am also taking Tamoxifen and would love to try something that could curb my appetite.
Reply

Loading...


I would like to know too. I am trying to research the ingredients to see if any of them naturally effect the ester oven levels. I believe that one of them effects serotonin levels which may have an effect. I am holding off on taking this until I clear about the effects.
Reply

Loading...

Ask your doctor!!
Reply

Loading...